@article{FAA_1999_33_2_a3,
author = {G. V. Radzievskii},
title = {A {Generalization} of {Bernstein's} {Formula} for the {Width} of a {Strip} in {Which} a {Function} {Is} {Holomorphic}},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {43--57},
year = {1999},
volume = {33},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1999_33_2_a3/}
}
TY - JOUR AU - G. V. Radzievskii TI - A Generalization of Bernstein's Formula for the Width of a Strip in Which a Function Is Holomorphic JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 1999 SP - 43 EP - 57 VL - 33 IS - 2 UR - http://geodesic.mathdoc.fr/item/FAA_1999_33_2_a3/ LA - ru ID - FAA_1999_33_2_a3 ER -
G. V. Radzievskii. A Generalization of Bernstein's Formula for the Width of a Strip in Which a Function Is Holomorphic. Funkcionalʹnyj analiz i ego priloženiâ, Tome 33 (1999) no. 2, pp. 43-57. http://geodesic.mathdoc.fr/item/FAA_1999_33_2_a3/
[1] Bernshtein S. N., Sobranie sochinenii, T. II, Izd-vo AN SSSR, M., 1954 | MR
[2] Nelson E., “Analytic vectors”, Ann. of Math. (2), 70 (1959), 572–615 | DOI | MR | Zbl
[3] Khille E., Fillips R., Funktsionalnyi analiz i polugruppy, IL, M., 1962 | MR
[4] Radzievskii G. V., “O nailuchshikh priblizheniyakh i o skorosti skhodimosti razlozhenii po kornevym vektoram operatora”, Ukr. matem. zh., 49:6 (1997), 754–773 | MR
[5] Goodman R., “Analytic and entire vectors for representations of Lie groups”, Trans. Amer. Math. Soc., 143 (1969), 55–76 | DOI | MR | Zbl
[6] Leontev A. F., Tselye funktsii. Ryady eksponent, Nauka, M., 1983 | MR
[7] Leontev A. F., Posledovatelnosti polinomov iz eksponent, Nauka, M., 1980 | MR
[8] Radzievskii G. V., “Asimptotika sobstvennykh znachenii regulyarnoi kraevoi zadachi”, Ukr. matem. zh., 48:4 (1996), 483–519 | MR
[9] Danford N., Shvarts Dzh. T., Lineinye operatory. Obschaya teoriya, IL., M., 1962